# SDR SIMA20250406001

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N781EJ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 38,337 hours, 25,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERY HARD TO OPEN OR CLOSE. CLEANED AND LUBRICATED L1 DOOR MECHANISMS IAW:AMM 52-11-00 OPC GOOD
